# SDR DALA2021120107389

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 80,707 hours, 20,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 GOUGE AT LWR EXTERNAL FUSELAGE SKIN, STA. 1400-1420, BTW S-30 AND S-29R. CORRECTIVE ACTION: SUMMARY OF NRC 00023: GOUGE AT LWR EXTERNAL FUSELAGE SKIN, STA.1400-1420, BTW S-30 AND S-29R WAS REPAIR PER ETI-57-21-566 REV. 2 AND ER/A 595654-14 REV. ORIGINAL. (2032566)
